# SDR P5CA2021101600397

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Part number: 252T21104
- Part serial: ET1332
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE OUT OF LIMITS ON INPUT ROD ASSY OF OUTBD, CENTER AND INBD PCA OF RH ELEVATOR( ROD ASSEMBLIES  WERE REPLACED  )
